ITEM METADATA RECORD
Title: The R infinity property for free groups, free nilpotent groups and free solvable groups
Authors: Dekimpe, Karel ×
Goncalves, Daciberg #
Issue Date: 2014
Publisher: OXFORD UNIV PRESS
Series Title: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY vol:46 pages:737-746
ISSN: 0024-6093
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science